A member asked:

I am taking amoxicillin 500mg for strep throat, my doctor prescribed prednisone as well. a week into my medication i broke into hives. went to the doc?

A doctor has provided 1 answer
Dr. John Chiu answered

Specializes in Allergy and Immunology

It is likely that you have become allergic to amoxicillin and need to stop it. Consult with doctor to find out whether you need a substitute. It is likely that you are allergic to penicillin as well and should consider consulting an allergist to confirm after you have recovered. Don't understand why prednisone was Rxd.

Answered Jan 8, 2018

466 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...